# SDR UPS97424149

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHTS AT L1 CREW DOOR FWD LIGHT INOP.  ALSO, FWD CEILING LIGHT PNL NOT SECURED.  REMOVED AND REPLACED EMERGENCY AISLE LIGHT ASSEMBLY.
